# SDR TC42002F00000

- Difficulty date: September 3, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N1888W
- Make and model: Beech 58
- Aircraft serial: TH340
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Part number: 9696001119
- Condition: Chafed
- Location: Prop Governor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LUBRICATION LINE FROM PROPELLER UNFEATHERING ACCUMULATOR IS RUBBED BY FUEL LINE AT THROTTLE SERVO.  RUBBED HOLE IN LINE CAUSING PROPELLER TO FEATHER.
